# SDR DHL2005788014

- Difficulty date: September 27, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR DOOR AND AMBER NOSE GEAR DOOR ON S/O PANEL CAME ON DURING CLIMB.  ABNORMAL PROCEDURE COMPLETED.  CONDITION RETURNED TO NORMAL WITH GEAR HANDLE UP.  INSP NOSE GEAR DOOR'S IAW 727 MM CH 32-22-1, NO DEFECTS FOUND AT THIS TIME.  INDICATION PLACED ON DMI IAW MEL 32-1 CAT-C CONTROL 22587.  REF DMI 22587 RED NOSE GEAR DOOR AND AMBER NOSE GEAR DOOR ON S/O PANEL CAME ON DURING CLIMB.  ABNORMAL POR COMPLETED CONDITION RETURNED TO NORMAL WITH GEAR HANDEL UP.  JACKED NOSE & PERFORMED NOSE GEAR RETRACTION TO VERIFY NOSE GEAR DOOR RIGGING AND OPERATION.  NO DEFECTS NOTED.  OPS CHECK GOOD IAW 727 MM 32-22-0.  THIS CLEARS DMI 22587.
